# SDR 98ZZZX4749

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: AA34100
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FM RADIO BROKEN WHEN TRANSMITTING AND RECEIVING.  REMOVED AND REPLACED.
